Symmetry properties for the extremals of the Sobolev trace embedding
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, p. 795-805
@article{AIHPC_2004__21_6_795_0,
     author = {Fern\'andez Bonder, Julian and Lami Dozo, Enrique and Rossi, Julio D.},
     title = {Symmetry properties for the extremals of the Sobolev trace embedding},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {6},
     year = {2004},
     pages = {795-805},
     doi = {10.1016/j.anihpc.2003.09.005},
     zbl = {02137605},
     mrnumber = {2097031},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_6_795_0}
}
Fernández Bonder, Julian; Lami Dozo, Enrique; Rossi, Julio D. Symmetry properties for the extremals of the Sobolev trace embedding. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, pp. 795-805. doi : 10.1016/j.anihpc.2003.09.005. http://www.numdam.org/item/AIHPC_2004__21_6_795_0/

[1] Ambrosetti A., Prodi G., A Primer of Nonlinear Analysis, Cambridge Studies in Adv. Math, vol. 34, 1993. | Zbl 0818.47059

[2] Abramowitz M., Stegun I.A., Handbook of Mathematical Functions, National Bureau of Standards Applied Mathematics Series, vol. 55, 1964, Washington, DC. | MR 167642

[3] Adimurthi , Yadava S.L., Positive solution for Neumann problem with critical non-linearity on boundary, Comm. Partial Differential Equations 16 (11) (1991) 1733-1760. | MR 1135918 | Zbl 0780.35036

[4] Del Pino M., Flores C., Asymptotic behavior of best constants and extremals for trace embeddings in expanding domains, Comm. Partial Differential Equations 26 (11-12) (2001) 2189-2210. | MR 1876414 | Zbl 1030.46037

[5] Escobar J.F., Sharp constant in a Sobolev trace inequality, Indiana Math. J 37 (3) (1988) 687-698. | MR 962929 | Zbl 0666.35014

[6] Fernández Bonder J., Rossi J.D., Asymptotic behavior of the best Sobolev trace constant in expanding and contracting domains, Comm. Pure Appl. Anal 1 (3) (2002) 359-378. | MR 1903003 | Zbl 01833227

[7] Gidas B., Ni W.M., Nirenberg L., Symmetry and related properties via maximum principle, Comm. Math. Phys 68 (1979) 209-243. | MR 544879 | Zbl 0425.35020

[8] Martinez S., Rossi J.D., Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary condition, Abst. Appl. Anal 7 (5) (2002) 287-293. | MR 1908191 | Zbl 1065.35215

[9] Watson G.N., A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, 1995, Reprint of the second (1944) edition. Cambridge Mathematical Library. | MR 1349110 | Zbl 0849.33001